J-STAGE Home  >  Publications - Top  > Bibliographic Information

Kyushu Journal of Mathematics
Vol. 71 (2017) No. 1 p. 187-196

Language:

http://doi.org/10.2206/kyushujm.71.187


In this paper, it is shown that the set consisting of stable convex integrands Sn → R+ is open and dense in the set consisting of Cconvex integrands with respect to Whitney Ctopology. Moreover, examples are given representing well why stable convex integrands are preferred.

Copyright © 2017 Faculty of Mathematics, Kyushu University

Article Tools

Share this Article